# SDR CA040323001

- Difficulty date: March 18, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 15,051 hours
- Engine: Pwa JT8D219
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Csd
- Condition: Overserviced
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, M, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FROM FLL, LT CSD OIL TEMP WENT HIGH. GENERATOR SWITCHED OFF. AIRCRAFT LANDED BACK TO FLL DUE TO APU NOT START. MAINTENANCE FOUND LT CSD OIL OVERFILLED. CSD RESERVICED IAW MM AND AIRCRAFT DISPATCHED SERVICEABLE.
